09-07-2018 01:13 PM
09-07-2018 01:06 PM
09-07-2018 12:56 PM
Hi Shi, Hi Fel,
theres not a lot going on it thr group, mainly silly talk about hair, husband and parties. Think someone has emailed a spa about dates and prices for Octiber but not got any further.
We are all tottering along, some with radiotherapy and me having surgery next week. Fel we need to ge you a smartphone.
Great that you've finished rads.
I'm not wearing my wig at all havent for a while, everyone else is abandoning bit by bit. Wish my eyelashes/eyebrows would catch up though.
Not hear of biophosphate injections hope they dont have nasty side dfferct for you.
09-07-2018 11:04 AM
I also was wondering where everyone has gone. I know a What's App group was started but unfortunately I don't have a smart phone so couldn't join in. I am doing ok rad's all finished now next treatment for me is having two biophosphate infusions.
Hope you are enjoying this fantastic weather, I now only wear my wig when I go out as it's just too hot. Hair coming along but still very short.
01-07-2018 03:51 PM
01-07-2018 03:46 PM
Hi Tracy, yes I was there with my partner for a 10am appointment so it probably was me if it was before 10.30. I'm glad it was a morning appointment as that waiting room would be stifling in the afternoon in this weather - and a longer wait most likely!
Hope you are getting on ok? ☺
01-07-2018 03:10 PM
30-06-2018 07:06 PM
30-06-2018 07:53 AM
I had my mastectomy in Nov and when I asked on Thursday about when reconstruction might be she said at least not for another 12 months. It doesn't bother me, although I kinda wish I had both off rather than being lopsided for that amount of time, but I also asked about that too and she said that there often isn't any benefit to taking both breasts of the other is healthy and no family history. The only bother will be if we want to go in a sun holiday next year but I can always use my aqua knitted knocker 😁👍
29-06-2018 10:28 PM
29-06-2018 09:29 PM
29-06-2018 09:17 AM
I just wanted to ask if anyone else following chemo has had these undesirable effects.
1: Downing hair growing back all over face.
2: A permanent goosebump effect on calves and lower arms... not itchy but not attractive.
lots of love to all xxx
28-06-2018 11:29 PM
28-06-2018 11:04 PM